# SDR SWAA2017062614604

- Difficulty date: June 20, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N288WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36611
- Aircraft time: 34,915 hours, 20,497 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 144A591010
- Condition: Corroded
- Location: Bs 706
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CREASE BEAM INNER ANGLE AROUND FASTENER HOLES UPPER AND LOWER SURFACE CORRODED BETWEEN BS 706+13 TO 706+18, RBL 65.   REPAIRED THE CREASE BEAM IAW EA.
